Deterministic derivation of non-equilibrium free energy theorems for natural isothermal isobaric systems

There are no files associated with this record.

Title Deterministic derivation of non-equilibrium free energy theorems for natural isothermal isobaric systems
Author Williams, Stephen R.; Bernhardt, Debra Joy; Evans, Denis J.
Year Published 2007
Publisher Taylor & Francis
Citation Molecular Physics, Vol. 105(8), pp. 1059-1066
Peer Reviewed Yes
Published Yes
Publisher URI http://www.informaworld.com/smpp/title~content=t713395160~link=cover
Alternative URI http://dx.doi.org/10.1080/00268970701278393
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice